Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Around Effros’ theorem

Authors: J. J. Charatonik and T. Maćkowiak
Journal: Trans. Amer. Math. Soc. 298 (1986), 579-602
MSC: Primary 54F20; Secondary 54C10
MathSciNet review: 860381
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some stronger versions of the Effros theorem are discussed in the paper, not only for homeomorphisms but also for some other mappings, e.g. for open ones. Equivalent formulations of the theorem are presented as the $\varepsilon$-push property and the existence of a so-called Effros’ metric.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54F20, 54C10

Retrieve articles in all journals with MSC: 54F20, 54C10

Additional Information

Keywords: Baire property, Borel set, compact space, continuum, curve, Effros metric, Effros theorem, first category, group of homeomorphisms, homeomorphism, homogeneous space, open mapping, <!– MATH $\varepsilon$ –> <IMG WIDTH="15" HEIGHT="18" ALIGN="BOTTOM" BORDER="0" SRC="images/img1.gif" ALT="$\varepsilon$">-push property
Article copyright: © Copyright 1986 American Mathematical Society